Well, it has been about 2 1/2 months from my hair transplant and you were right, my hair is definitely worse. It seems to me that a lot of my own hair fell out. Some of the follicular unit grafts didn't shed as I expected and are even starting to grow. I am very upset as to how of my own hair I've lost. Will it help if I try using some Rogaine for a few months? I was told some hair would fall out but I never imagined this much. If this stays this way my final hair replacement result will be worse and I would have wasted thousands of dollars. Am I freaking out too soon?
I was just like you after my first and second hair transplant right around this time (2.5 months). I was really upset because I too lost a lot of my natural hair, looking a lot worse than before surgery. It's easy to panic, but at this stage what you are going through is perfectly normal. Post hair transplant telogen effluvium known as "shock loss" is typical in many, and even more common in female hair loss patients. Rogaine (minoxidil) certainly might help, but the best remedy in your case is time. Be sure to speak to your hair transplant surgeon about your concerns, but I'm sure he'll tell you the same thing. In the meantime, try not to panic, relax and as much as you can, enjoy the hair restoration physical and emotional roller coaster.